Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe bloating, spotting, swollen stomach. Not pregnant. Have endometriosis

I am 21 yrs old. i have endometriosis i had changed my contraceptive medications 2 1/2 months ago. i have more than spotting all but 12 days of those 2 months. i have now had severe bloating and stomach swelling to point im being questioned when my babys due... im not even pregnant..... and my feet are quit swollen can you help relieve some of my crazy thoughts in my head
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

It is possible that these are all side effects of the medication that you are taking. Oral contraceptive pills contain hormones which can cause all these symptoms. However you should not have swollen feet. It is better to see your doctor straight away.

If you are very troubled by it, see your doctor and see if you can go back to what you were taking before this, if that was better in controlling your cycle and causing less side effects.

Best wishes.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor